MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 9 HOLES/170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 9 HOLES/170MM; PLATE, FIXATION, BONE
Model Number 224.591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Age, dob and weight not provided for reporting.Date of event: unknown.Additional product code: ktt.Original surgery was (b)(6) 2014.Revision on (b)(6) 2017.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on (b)(6) 2015 for nonunion of humerus.The original surgery was done on (b)(6) 2014.During the revision surgery, one plate, seven 4.5 mm cortex screws and one 5.0 mm locking screw were removed intact.The patient was implanted with one 4.5 mm narrow lcp® plate 8 holes/152 mm, three 4.5 mm cortex screws, three 4.0 mm cortex screws, one 3.5 mm lcp plate 6 holes 85 mm holes/152 mm, three 3.5 mm cortex screws and two 3.5 mm locking screws.The intra-op cultures came back positive from the day of surgery.No other details are available.This complaint involves three (3) devices.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on (b)(6) 2015 for nonunion of humerus.The original surgery was done on (b)(6) 2014.During the revision surgery, one (1) plate, seven (7) 4.5mm cortex screws and one (1) 5.0mm locking screw were removed intact.The patient was revised to one (1) 4.5mm narrow locking compression plate (lcp) plate 8 holes/152mm, three (3) 4.5mm cortex screws, three (3) 4.0mm cortex screws, one (1) 3.5mm lcp plate 6 holes 85mmholes/152mm, three (3) 3.5mm cortex screws and two (2) 3.5mm locking screws.This is report 1 of 3 for (b)(4).

Brand Name
4.5MM NARROW LCP® PLATE 9 HOLES/170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7216678
Report Number2939274-2018-50388
Device Sequence Number13493791
Product Code HRS
UDI-Device Identifier10886982158529
UDI-Public(01)10886982158529(10)LOTUNKNOWN
Combination Product (Y/N)N
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.591
Device Catalogue Number224.591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;